# SDR GTIA040522

- Difficulty date: May 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT STA 127 LBL 6 FLOOR WEB CRACKED.  TRIMMED OUT CRACK.  FABRICATED FILLER AND DOUBLER.  INSTALLED DOUBLER AND FILLER.
